# SDR BAGA2024112700308

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 6,386 hours, 2,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD EDGE OF LH WASTE SERVICE BOX, PERFORMED TEMP REPAIR, AND DEFFERED FINAL REPAIR UNTIL NEXT HEAVY CHECK, WITH REPETITIVE 100 HOUR REINSPECTS.
